Home Forums General Discussion BAD RASH please advise

This topic contains 5 replies, has 4 voices, and was last updated by  Jan Lucinda1 2 years, 11 months ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #308602
    Valsmum
    Participant

    Hi,

    I take ibuprofen, tylenol and aleeve. I had a rash yesterday and today from my neck to my toes. I looked like I had a really bad sunburn. My hands were the most itchy and then my neck. How do you know what you are allergic to?

    Anyone have a reaction with a full body rash from medication such as tylenol, ibuprofen or naproxen sodium? How soon after taking it do you get itchy?
    Today I noticed that I got itchy after drinking decaf coffee and whipped cream, but I took it with ibuprofen and tylenol.

    Thank you for helping me.
    Merry Christmas!

    #374195
    Jan Lucinda1
    Participant

    You might stop taking them and see if it goes away. Or it might be eczema which I got awhile ago.

    #374196
    Anonymous
    Participant

    I know that you should not take Aleve if you are allergic to Naproxen or Aspirin. You can also try to stop one medication for a week and see what happens. Sometimes when I have a rash on my foot /not big/ I take more probiotics and it stops immediately.
    Linda L.

    #374197
    PhilC
    Participant

    @valsmum wrote:

    I take ibuprofen, tylenol and aleeve. I had a rash yesterday and today from my neck to my toes.

    Do any of those pills contain dyes?

    Phil

    "Unthinking respect for authority is the greatest enemy of truth."
    - Albert Einstein

    #374198
    Valsmum
    Participant

    Thank you Jan, Linda and Phil.
    Phil, yes the ibuprofen has a dye. I tried not to take as much as I usually do, but I still have pain so is hard to stop taking it. I broke out three times from head to toe. I was scared. I did go to an allergist and he said it sounded like a medicine rash. well, it did not happen again and I stopped some of the nsaids and took salsalate instead for pain, but it made my stomach hurt.
    They gave me 20mg prednisone at the ER , benadryl and pepsid, it took away the rash after an hour or so.They wanted to give me 60mgs f prednisone, I would of ended up in a mental ward, that stuff makes me feel so uneasy.

    thanks again guys, hopefully it does not return

    Merry Christmas

    #374199
    Jan Lucinda1
    Participant

    Glad things are better!!!

Viewing 6 posts - 1 through 6 (of 6 total)

You must be logged in to reply to this topic.